A 78-year-old woman on allopathic medicines for the past 30 years for high blood pressure, had in July 2017 a mild heart attack which made her bedridden. She was put on an antidepressant along with medication for heart. One month ago, she developed dementia, stopped recognising people, and found it difficult to keep her eyes open.
On 19 July 2017, her daughter approached the practitioner and the patient was given:
#1. CC3.4 Heart emergencies + CC18.2 Alzheimer's disease...TDS
Her condition was monitored on a daily basis. After a week, she started recognizing people around her. But she continued to be confined to bed due to the antidepressants.
On 12 August 2017, #1 was enhanced to:
#2. CC15.1 Mental & Emotional tonic + #1...TDS
On 30 August 2017, the daughter reported that the patient had earlier decided to reduce the dosage of antidepressant to half and as she became more alert and aware, now stopped taking it. But she continued allopathic medicines for blood pressure and heart as advised by the doctor.
As the patient remained bedridden, the practitioner gave the following additional remedy using SRHVP:
#3. SR291 Gelsemium + SR359 Zincum Met...QDS
Within one month, the patient started walking on her own with the help of a walker. So, on 29 September 2017, #2 & #3 were stopped and replaced by:
#4. CC3.3 High Blood Pressure (BP) + CC12.1 Adult tonic...TDS
As of December 2019, her symptoms have not recurred; her condition is stable and she walks around normally. She prefers to continue the remedy TDS.
Editor’s note: It is advisable to also potentise the allopathic medicines to counter their sideeffects.